# SDR QXEA2009051100326

- Difficulty date: May 7, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 5,081 hours, 5,352 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0552
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,083 hours, 5,356 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - DURING TAKEOFF "L DOOR" LIGHT DID NOT GO OUT WITH GEAR UP, DURING CLIMB PASSING 10,000 FT THE DOOR CLOSED.  CONTINUED FLIGHT AS NORMAL.  USED ALT GEAR EXT FOR LANDING.  FERRIED TO PDX FOR REPAIRS.  DUPLICATED CONDITION WITH OPS CHECK OF GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM IAW Q-400 AMM TASK 32-31-00-710-801, READ PSEU AND FOUND ALL APPLICABLE SENSORS READING NORMAL FOR GIVEN POSITION.  NO FAULTS OCCURRED.  REMOVED AND REPLACED NR 1 MLG DOOR SOLENOID SEQUENCE VALVE IAW Q-400 AMM TASKS 32-31-41-000-801 AND 32-31-41-400-801.  OPS CHECK OF GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM CHECKS GOOD IAW Q-400 TASK 32-31-00-710-801 15 TIMES, ALL INDICATIONS GOOD.  LEAK CHECK OF NR 1 MLG DOOR SOLENOID SEQUENCE VALVE GOOD.  RETURNED TO SERVICE.
